# SDR 9800008

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99118605
- Condition: Cracked
- Location: Bs 1185
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND AFT ACCESSORY COMPARTMENT FRAME STA 1185 SHEAR TIE JUST LT OF LONGERON 1 CRACKED, 8 INCHES LONG.  REPLACED SHEAR TIE.
